Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Skobel'tsyn, Sergei Alekseevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:82
Abstract pages:587
Full texts:188
References:50
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person133716
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. N. Dobrovol'skii, N. V. Larin, S. A. Skobel'tsyn, L. A. Tolokonnikov, “About solutions of inverse problems sound waves diffraction”, Chebyshevskii Sb., 20:3 (2019),  220–245  mathnet
2018
2. S. A. Skobel'tsyn, I. S. Fedotov, A. S. Titova, “Diffraction of sound on an elastic sphere with a nonhomogeneous coating and cavity in semi-space”, Chebyshevskii Sb., 19:4 (2018),  177–193  mathnet  elib
3. S. A. Skobel'tsyn, “Scattering of sound waves by an elastic ellipsoid with an inhomogeneous coating in the half-space with ideal surface”, Chebyshevskii Sb., 19:1 (2018),  220–237  mathnet  elib
2017
4. L. A. Tolokonnikov, N. V. Larin, S. A. Skobel'tsyn, “Modelling of inhomogeneous coating of an elastic sphere with demanded sound-reflecting properties”, Matem. Mod., 29:11 (2017),  89–98  mathnet  elib; Math. Models Comput. Simul., 10:3 (2018), 333–340  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021